MAUDE Adverse Event Report: INOVO. INC EVOLUTION ELECTRONIC CONCERVER

INOVO. INC EVOLUTION ELECTRONIC CONCERVER
Model Number OM-904J
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device reported in this event (conserver, oxygen, product code: nfb, model number: cm-904j, serial number:(b)(4)) was received on 12/14/2015 at enovors manufacturing facility in (b)(4).The device was tested using the device control plan 755.Et was determined that the piezo (festo) valve (part number: 3000412) was defective and was causing the device to not pulse.In addition it was noted that the printed circuit board assembly (pcba) (part number: 4000276-alarm) was damaged, but even with the damaged pcba, there was still electrical power to the valve.The piezo (festo) valve and pcba were replaced and the device performed to specifications as described in the device control plan 755.Attempts to gather additional information were unsuccessful, so a causal relationship between the device malfunction and the necessity to transport the patient to the hospital could not be made.The device is not intended for treatment or diagnosis of disease process.In addition, the device is not intended to be life saving or life sustaining, but to provide supplemental oxygen to the patient.The device has a feature where the patient can bypass the conserve mode to continuous flow.The bypass prevents the patient from receiving no oxygen if conserve mode is not functioning.[t is unknown if the patient attempted to use continous flow.(b)(4).This mdr is being submitted as a result of a voluntary two-year retrospective review that was performed to identify potentially reportable complaints.There was no report that an [novo device caused or contributed to an adverse event where death, serious injury, or a significant public health hazard has occurred or may occur if the alleged malfunction were to reoccur; however, this event is being reported in an abundance of caution.If [novo becomes aware of additional information that would affect reportability, a supplemental will be submitted.Note that this mdr was previously submitted on 01/28/2017 and is being re-submitted because it was not fully processed or received by fda due to an error.
 
Event or Problem Description
It was reported that the patient was not receiving oxygen while in the conserve mode and the device is displaying a constant blinking light.The patient was transported to the hospital for an unknown reason.The status of the patient is unknown at this time.Multiple attempts to gather additonal information were unsucessful.

Brand Name
EVOLUTION ELECTRONIC CONCERVER
Common Device Name
EVOLUTION ELECTRONIC CONCERVER
Manufacturer (Section D)
INOVO. INC
401 leonard blvd. n
lehigh acres FL 33971
MDR Report Key6603059
Report Number1062191-2017-00004
Device Sequence Number767785
Product Code NFB
UDI-Device Identifier00814470020198
UDI-Public00814470020198
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103392
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 08/14/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberOM-904J
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2015
Initial Report FDA Received Date05/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;